# SDR QXEA0201985

- Difficulty date: September 4, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 1,875 hours, 1,525 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 378
- Condition: Leaking
- Location: Fuel System
- Part time: 1,180 hours, 942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOI - CREW REPORTS BOOST PUMPS CYCLED FOR 40 MINUTES WHILE AT FLIGHT LEVEL 390.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
